Vol. 19, No. 2, 1966

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Two theorems on metrizability of Moore spaces

Ben Fitzpatrick, Jr. and Donald Reginald Traylor

Vol. 19 (1966), No. 2, 259–264
Abstract

One of the outstanding questions in point set topology is whether each normal Moore space is metrizable. The primary result of this paper is to reduce that question to the problem of deciding whether each normal Moore space is locally metrizable at some point. Also, the question of metrizability for normal, separable spaces is reduced to that for normal, separable, locally compact spaces.

Mathematical Subject Classification
Primary: 54.38
Secondary: 54.35
Milestones
Received: 27 April 1963
Revised: 15 June 1964
Published: 1 November 1966
Authors
Ben Fitzpatrick, Jr.
Donald Reginald Traylor